Opuscula Mathematica
Opuscula Math. 35, no. 6 (), 907-914
http://dx.doi.org/10.7494/OpMath.2015.35.6.907
Opuscula Mathematica

On vertex stability of complete k-partite graphs


Abstract. Let \(H\) be any graph. We say that graph \(G\) is \(H\)-stable if \(G-u\) contains a subgraph isomorphic to \(H\) for an arbitrary chosen \(u\in V(G)\). We characterize all \(H\)-stable graphs of minimal size where \(H\) is any complete \(k\)-partite graph. Thus, we generalize the results of Dudek and Żak regarding complete bipartite graphs.
Keywords: vertex stability, minimal stable graphs, complete \(k\)-partite graphs.
Mathematics Subject Classification: 05C35, 05C60.
Cite this article as:
Mateusz Nikodem, On vertex stability of complete k-partite graphs, Opuscula Math. 35, no. 6 (2015), 907-914, http://dx.doi.org/10.7494/OpMath.2015.35.6.907
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.